# SDR SWAA201201213

- Difficulty date: January 26, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, VERTICAL STIFFENER CRACKED I/B SIDE OF LT KEEL BEAM AFT SIDE OF BS 727 BULKHEAD.  REMOVED AND REPLACED STIFFENERS IAW SRM AND DWG.
